Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan, A., & Petrunin, A. (2018). Long geodesics on convex surfaces. Mathematical Intelligencer, 40(3), 26–31. https://doi.org/10.1007/s00283-018-9795-5
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan, A., Balitskiy, A., & Grigorev, M. (2018). On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry, 59(4), 1001–1009. https://doi.org/10.1007/s00454-017-9883-x
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 312 | OA
Edelsbrunner, H., & Iglesias Ham, M. (2018). On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math, 32(1), 750–782. https://doi.org/10.1137/16M1097201
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, H., Nikitenko, A., & Reitzner, M. (2017). Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability, 49(3), 745–767. https://doi.org/10.1017/apr.2017.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Z., & Zastrow, A. (2017). A new topology on the universal path space. Topology and Its Applications, 231, 186–196. https://doi.org/10.1016/j.topol.2017.09.015
View | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed